# SDR ASOA201100463

- Difficulty date: March 10, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Aircraft: N829AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7232
- Aircraft time: 31,000 hours, 27,313 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 TRANSVERSE BEAM FWD "J" CHANNEL CORRODED FROM LBL 9 TO RBL 9.  INSTALLED NEW CHANNEL IAW SRM 51-42-06.
